The Body Feels Cold And Headaches When Taking Lung Medicine Before Eating?
Morning doctor, I want to ask if it’s okay if after taking lung medicine before eating and then eating, why does my body immediately feel bad huh?
Thank you for the question.
Need to be clarified, what exactly do you suffer from lung disease? What pulmonary medicine have you been taking?
Some types of drugs, if consumed, can indeed cause side effects such as not feeling well, the body feels cold, and also headaches. However, given that there are so many types of diseases that can attack the lungs, so the treatment can also be very diverse. Without knowing what exactly the drug in question is, of course we are not authorized to assess its potential association with the complaint that you are experiencing at this time.
Not feeling well, the body feels cold, and headaches, in addition to drug side effects, can also occur due to various other factors, such as viral or bacterial infections, hypotension, hypoglycemia, anemia, dyspepsia, migraine, cluster headaches, psychological disorders, etc.
This complaint, if you have repeated frequently after taking medicine, it is better not to leave it alone. Go directly to your doctor or doctor of internal medicine to find the best solution. In the meantime, you can do it first:
Take the medicine the way your doctor recommends it
Don't eat too late
Drink 2-3 liters of water per day
Take paracetamol if you feel a very annoying headache
Get plenty of rest and don't stress out thinking about problems
Hope this helps ...